# SDR UHLA2014091100672

- Difficulty date: September 11, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 27,304 hours, 15,738 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 1 PACK HAD A STRONG ODOR ON CLIMBOUT, AND ODOR WENT AWAY WITH PACK 1 SELECTED OFF.  R & R NR 1 ENGINE IAW CR72-10-400-0001.  OPS CHECKED GOOD.
